# SDR ASAA2020032432519

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 18,097 hours, 5,792 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL AND GREEN ALTN LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. INITIAL EVALUATION, NEITHER AUTO OR ALTN LIGHT WERE STILL PRESENT. PERFORMED DCPC BITE IAW B737-900 FIM 21-31 TASK 801. DCPC#2 SHOWED "OFV LRU FAIL" ON FLIGHT LEG 00, BUT NOTHING IN EXISTING FAULTS. RAN PRESSURIZATION SYSTEM GROUND TEST IAW B737-900 AMM 21-31-00-700-802. BOTH DCPC SHOWED "SYSTEM OK." A/C OK FOR SERVICE.
